Tokyo Journal of Mathematics

Fundamental Solutions of the Knizhnik-Zamolodchikov Equation of One Variable and the Riemann-Hilbert Problem

Shu OI and Kimio UENO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we show that the generalized inversion formulas of the multiple polylogarithms of one variable, which are generalizations of the inversion formula of the dilogarithm, characterize uniquely the multiple polylogarithms under certain conditions. This means that the multiple polylogarithms are constructed from the multiple zeta values. We call such a problem of determining certain functions a recursive Riemann-Hilbert problem of additive type. Furthermore we show that the fundamental solutions of the KZ equation of one variable are uniquely characterized by the connection relation between the fundamental solutions of the KZ equation normalized at $z=0$ and $z=1$ under some assumptions. Namely the fundamental solutions of the KZ equation are constructed from the Drinfel'd associator. We call this problem a Riemann-Hilbert problem of multiplicative type.

Article information

Source
Tokyo J. Math., Volume 41, Number 1 (2018), 1-20.

Dates
First available in Project Euclid: 26 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1516935614

Mathematical Reviews number (MathSciNet)
MR3830806

Subjects
Primary: 34M50: Inverse problems (Riemann-Hilbert, inverse differential Galois, etc.) 11G55: Polylogarithms and relations with $K$-theory
Secondary: 30E25: Boundary value problems [See also 45Exx] 11M06: $\zeta (s)$ and $L(s, \chi)$ 32G34: Moduli and deformations for ordinary differential equations (e.g. Knizhnik-Zamolodchikov equation) [See also 34Mxx]

Citation

OI, Shu; UENO, Kimio. Fundamental Solutions of the Knizhnik-Zamolodchikov Equation of One Variable and the Riemann-Hilbert Problem. Tokyo J. Math. 41 (2018), no. 1, 1--20. https://projecteuclid.org/euclid.tjm/1516935614


Export citation

References

  • G. D. Birkhoff, The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Am. Acad. Arts and Sciences 49 (1914), 521–568.
  • V. G. Drinfel'd, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with ${\rm Gal}(\overline{\Q}/\Q)$, Algebra i Analiz 2 (1990), 149–181; translation in Leningrad Math. J. 2 (1991), 829–860.
  • Hoang Ngoc Minh, M. Petitot and J. van der Hoeven, L'algèbre des polylogarithmes par les séries génératrices. Proc. of FPSAC'99, 11-th International Conference of Formal Power Series and Algebraic Combinatrics, Barcelona, 1999.
  • Y. Ihara, Automorphisms of pure sphere braid groups and Galois representations, The Grothendieck Festschrift, Vol. II, Progr. Math., 87, Birkhäuser Boston, Boston, MA, 1990, 353–373.
  • K. Ihara, M. Kaneko and D. Zagier, Derivation and double shuffle relations for multiple zeta values, Compos. Math. 142 (2006), 307–338.
  • N. I. Muskhelishvili, Singular Integral Equations, P. Noordhoff Ltd., 1946.
  • S. Oi and K. Ueno, KZ equation on the moduli space ${\mathcal M}_{0,5}$ and the harmonic product of multiple polylogarithms, Proc. London Math. Soc. 105 (2012), 983–1020.
  • S. Oi and K. Ueno, The inversion formula of polylogarithms and the Riemann-Hilbert problem, Symmetries, Integrable Systems and Representations, Springer Proceedings in Mathematics and Statistics, Vol. 40, Springer, 2013, 491–496.
  • J. Okuda, Duality formulas of the special values of multiple polylogarithms, Bull. London Math. Soc. 37 (2005), 230–242.
  • J. Okuda and K.Ueno, The sum formula for multiple zeta values and connection problem of the formal Knizhnik-Zamolodchikov equation, Zeta Functions, Topology and Quantum Physics, ed. by T. Aoki et al., Developments in Mathematics 14, Springer-Verlag, 2005, 145–170.
  • J. Plemelj, Problems in the sense of Riemann and Klein, Interscience Tracts in Pure and Applied Mathematics, No. 16, Interscience Publishers, John Wiley & Sons Inc., New York-London-Sydney, 1964.
  • C. Reutenauer, Free Lie Algebras, Oxford Science Publications, 1993.